# SDR 95ZZZX6554

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N738HX
- Make and model: Cessna 172N
- Aircraft serial: 17270000
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Riser
- Part number: 17540071
- Condition: Cracked
- Location: Cyl Nr 3 Exh
- Part time: 2,442 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE 100-HOUR INSPECTION, EXHAUST LEAK NOTED FROM CYLINDER NR 3.  AFTER REMOVAL OF EXHAUST RISER, A CRACK AND SEPARATION ON THE FLANGE WAS DISCOVERED.  RISER REMOVED FOR REPAIR.  SUSPECT CAUSE MISALIGNED EXHAUST, AGE, FATIGUE.  RECOMMENDATION:  INSPECT WITH 10X GLASS AND VISUAL EVERY 50 HOURS.
